# SDR HALA2010060200237

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 27,447 hours, 5,279 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 11518661
- Part serial: 2C0359
- Condition: Malfunctioned
- Location: Temp
- Part time: 27,447 hours, 5,279 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - COMPARTMENT TEMP CONTROLLER INOP LIGHTS ILLUMINATED IN ALL ZONES INCLUDING FLIGHT DECK.  FOUND ZONE TEMP CONTROLLER W/ HARD CONTROLLER FAULT WILL NOT RESET. T/S IAW FIM 21-61-00/10 FIG 103, COMPLETED RESISTANCE CHECK IAW BL 21.  NO TROUBLE FOUND.  R & R ZONE TEMP CTRL IAW AMM 21-61-03. BITE IAW 21-61-03. NO FAULTS RAN BOTH PACK ALL CKS GOOD.
